# SDR VSTA9601011

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65C3372247
- Condition: Cracked
- Location: Fs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FAIL-SAFE CHORD FS 727 LEFT HAND SIDE.  REPAIRED IAW BOEING SB 737-53-1088.  REPLACED REPAIRED CHORD IAW EO 53-10-3 R1 11/13/95.  COMPLETION TERMINATES INSPECTION PER WORK CARD 5364 FOR SIDE REPLACED.  MAINTENANCE PERFORMED BY SOUTHWEST AERO TECH NR S5WR702J.
